i am in a state of depression since i was diagnosed with candida oesophigitis doctor referred me for hiv test ,HBA1C(Glycoslated haemoglobin) test and fasting glucose the results were
HBA1C--- 5.2, fasting glucose----105 and hiv 1 and hiv 2 non reactive method used was CMIA.
just prior to this, during the allergy season i had hay fever like symptoms coughing shortness of breath, i also have chronic sinusitis which gives me asthma like symptoms during pollen seasons almost every year for past 5-6 years. i also have a mild deviated septum confirmed from x ray findings. every year during pollen season i get increased post nasal discharge which flows down the back of throat giving me asthma like symptoms. never been on pumps/inhalers never used inhaled corticosteroids but have used antibiotics almost consistently every time i have a chest infection doctors prescribed antibiotics this time as well as well as a corticosteroid nasal spray which i used for the first time but only once and discontinued as it improved my symptoms with a single dose also fexofenadine and montelukast, unicontin e (a methyl xanthine drug bronchodilator) after the pollen season peaked symptoms usually subside and i am virtually a normal person for the rest of the year
this time after taking 625 mg potassium clauvanate and amoxycillin i started developing symptoms gradually initally it was like coughing in middle of chest below sternum but when heartburn developed and feeling of food stuck and absence of normal peristalsis i consulted gastro he did endoscopy and whte flakes of candida were seen in oesophagus gave me diflucan 150mg for 10 days i am continuing that after taking diflucan consecutively for 7 days symptoms have improved although there is slight discomfort and burning while taking spicy foods as i feel my food pipe is still inflamed slightly but it is almost down to point of no discomfort.
i have been never sexually active in my life and i have never had sex and( i am not gay by the way).
is it possible that antibiotics can cause such infections
Yes, antibiotics taken for duration can cause your normal flora to become disrupted. The good bacteria in our body, that helps us break down the bad bacteria in our body is supressed when taking antibiotics....and may actually lower your immune system defense. Antibiotics should be taken at the same time as directed.
GERD (gastroesophageal reflux disease) may be indicative of repeated antibiotic use. There are natural enzymes in our saliva and more, different enzymes in our esophagus and more in our stomach and so on. When we take a pill for something our body should do but doesn't do, its off sets our body.
You might want to invest in alergy (allergy) injections, air purifiers, organic clean clothing, non-scented soaps/detergents and so on. Look for the natural cure or even something other than western medicine. Try chinese medicine herbs from a certified chinese doctor. Sorry I could't help more.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.